# SDR UIEA200200060

- Difficulty date: October 25, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 85,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK, AT HKG FOUND REVEAL PANEL CRACKED AT NR 2 MED STATION 800 BETWEEN STRINGER 17L AND 18L.  CRACK LENGTH IS APPROX .5 INCH LONG TERMINATING IN A COMMON FASTENER HOLE.  PERFORMED E/C INSPECTION TO ENSURE NO CRACK PROPAGATION FROM HOLE.  OVERSIZED HOLE .0625 INCH AND INSTALLED FASTENER COMMON TO THE CRACK END PER STANDARD SRM PROCEDURES.  (M)
